# SDR USAA2013091600016

- Difficulty date: August 31, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK, FRAME TO FUSELAGE SHEAR TIE CORRODED AT FS 767 BETWEEN S27L R AND S27L. REPAIRED SHEAR TIE IAW EA 105077.
